Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 25, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Feb 13, 2007, 3:39 AM CST for Scott County, Smith County, Mississippi. It was in force for 36 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2007, 3:39 AM CST (09:39 UTC)
- Expired
- Feb 13, 2007, 4:15 AM CST
- In force
- 36 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Scott County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 40 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 3:45 AM CST | HAIL 1 | 7 N Raleigh, MS | NICKEL TO QUARTER SIZED HAIL REPORTED BY SOUTHERN PINE PERSONNEL. |
| Feb 13, 3:50 AM CST | TSTM WND DMG | 15 Nne Raleigh, MS | A TREE WAS BLOWN DOWN ONTO A HOUSE ON COUNTY ROAD 501 NEAR PINEVILLE. |
| Feb 13, 3:50 AM CST | TSTM WND DMG | 15 Nne Raleigh, MS | COLLAPSED PORCH ON SMITH CO RD 504 3-4 MILES WEST OF PINEVILLE. |
| Feb 13, 3:50 AM CST | TSTM WND DMG | Forest, MS | A FEW TREES WERE DOWN IN THE CITY OF FOREST...BLOCKING ROADS. REPORTED BY EMERGENCY MANAGEMENT. |
| Feb 13, 3:52 AM CST | TORNADO 1 | 3 Ene Burns, MS | PATH OF TREE...ROOF...AND POWERLINE AND POLE DAMAGE FROM 2.5 ENE BURNS TO 3 WNW PINEVILLE. |
| Feb 13, 4:00 AM CST | TSTM WND DMG | 5 Ne Forest, MS | A FEW TREES DOWN IN THE COUNTY. REPORTED BY EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 13, 2:43 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 130939
SVRJAN
MSC123-129-131015-
/O.NEW.KJAN.SV.W.0025.070213T0939Z-070213T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
339 AM CST TUE FEB 13 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCOTT COUNTY IN CENTRAL MISSISSIPPI
THIS INCLUDES THE CITIES OF...MORTON...FOREST
SMITH COUNTY IN CENTRAL MISSISSIPPI
* UNTIL 415 AM CST
* AT 339 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 12 MILES WEST OF RALEIGH...MOVING NORTHEAST AT
55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES NORTHWEST OF RALEIGH BY 345 AM CST
8 MILES SOUTHEAST OF FOREST BY 400 AM CST
THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3236 8973 3213 8972 3206 8972 3206 8966
3189 8963 3206 8933 3222 8932 3251 8932
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 12, 9:25 PM CST, 6 hours 14 minutes earlier.
Area forecast discussion, Feb 12, 9:25 PM CST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 925 PM CST MON FEB 12 2007 .DISCUSSION...FORECAST TWEAKED SLIGHTLY FOR MINOR TEMPERATURES ADJUSTMENT. OTHERWISE NO OTHER SIGNIFICANT CHANGES MADE. LEADING EDGE OF LARGE AREA OF RAINFALL HAS CROSSED THE MS RIVER THIS EVENING BUT STRONGER CONVECTION IS HANGING ALONG THE BACK EDGE OF THE RAIN SHIELD WHERE UPPER FORCING IS MOST PRONOUNCED. SURFACE CONDITIONS OVER THE ARKLAMISS HAVE BEEN SLOW TO MODERATE WITH DEWPONTS REMAINING IN THE 30S OVER ERN ZONES WITH 40S AND LOWER 50S OTHER AREAS. WATER VAPOR PIX SHOW DIGGING TROUGH OVER CENTRAL TX BECOMING MORE NEGATIVELY TILTED IN NATURE...WHICH WILL AID UPPER FORCING AND DIVERGENCE ALOFT LATER TONIGHT. ELEVATED CONVECTION WILL INCREASE LATER TONIGHT...MAINTAINING HAIL AS THE PRIMARY SEVERE RISK TONIGHT AND EARLY TUESDAY. && .PREV DISCUSSION...SHORT TERM....(TONIGHT THROUGH TUESDAY NIGHT). LATEST SATELLITE IMAGERY SHOWED A STRONG SOUTHERN STREAM SHORTWAVE MOVING THROUGH THE SOUTHERN PLAINS TOWARD THE REGION. THERE WAS ENOUGH STRONG COOL AIR ALOFT WITH STRONG LAPSE RATES FOR SOME GOOD LIGHTNING ACROSS THE REGION. LATEST RUC ANALYSIS SHOWED A STRONG SOUTHERN UPPER JET PUNCHING TOWARD THE SOUTHERN PLAINS AT AROUND 150 KNOTS...WHICH AFFECT OUR REGION FOR TONIGHT. LATEST VISIBLE IMAGERY SHOWED CLOUDS ACROSS MOST OF THE REGION AS GULF MOISTURE WAS INCREASING. ON THE SURFACE WE WERE GETTING SOME WARM AIR ADVECTION ACROSS THE REGION IN SOUTHERLY LOW LEVEL FLOW. AS OF 2 PM TEMPERATURES WERE MOVING TO AROUND 70 DEGREES. LOOKING AT THE SHORT TERM. WE WILL BE DEALING WITH SOME SEVERE WEATHER FOR TONIGHT AND TUESDAY IN THE FORM OF TWO ROUNDS ACCORDING TO THE MODELS. WITH THE UPPER DISTURBANCE SOME GOOD 500 DKM HEIGHT FALLS WILL PUSH ACROSS THE REGION FROM THE PLAINS(80-100 DKM). THIS WILL COMBINE WITH GOOD COOLING ALOFT 300 MB -45C AND 500 MB TEMP -18C TO -21C. THE SHORTWAVE COMING THROUGH THE PLAINS WILL BECOME NEGATIVELY TILTED AS THE ASSOCIATED SURFACE LOW PUSHES NORTHEAST ACROSS ARKANSAS DURING THE NIGHT. JET DYNAMICS COME INTO PLAY AS WE WILL GET INTO THE LEFT FRONT QUAD OF A 160 PLUS KNOT JET BY EARLY TUESDAY. EXPECT THE CONVECTION TO INCREASE IN COVERAGE AS THE LOWER AND UPPER LEVEL DYNAMICS EVOLVE DURING THE NIGHT. LAPSE RATES DURING THE SHORT TERM PERIOD WILL BE AROUND 6-8C. WE WILL ALSO GET INTO THE LEFT FRONT QUAD OF 70 KNOT JET AT 500 MB. THE COOL TEMPS ALOFT AND LOW WET BULB ZERO HEIGHTS SPELLS SOME GOOD HAIL RISKS FOR TONIGHT AND TUESDAY. LOOKING FOR QUARTER TO GOLFBALL SIZE HAIL IN ELEVATED SUPERCELLS FOR TONIGHT. WE MAY GET TO A LESSER EXTENT SOME DAMAGING WINDS. IN THE SOUTHWEST IF THE DEWPOINTS RISE INTO THE LOWER 60S WITH ENOUGH LOW LEVEL SHEAR ISOLATED TORNADOES WILL NOT BE OUT OF THE QUESTION. EXPECT THE STORMS TO BE GENERALLY ELEVATED SUPERCELLS WITH LOW DEWPOINTS. LOOKING AT SURFACE WINDS AS THE AREA OF LOW PRESSURE MOVES NORTHWEST OF THE REGION THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE REGION. GUIDANCE HAD GRIDS OF AROUND 15 KNOTS IN THE DELTA REGION...SO PUT IN GUST GRIDS OF APPROACHING 25 KNOTS...WHICH WILL BRING US JUST BELOW LAKE WIND ADVISORY CRITERIA FOR THE DELTA REGION FOR TONIGHT. THE SECOND ROUND OF SEVERE WEATHER ON TUESDAY WILL BE ASSOCIATED WITH THE COLD FRONTAL PASSAGE. DEWPOINTS WILL RISE TO THE LOWER 60S...WHICH WILL CREATE SOME SURFACE BASED STORMS...BUT STILL EXPECT HAIL TO BE THE PRIMARY RISK. DAMAGING WINDS AND ISOLATED TORNADOES IS NOT OUT OF THE QUESTION IF WE GET ENOUGH LOW LEVEL SHEAR. TIMING WISE FOR TONIGHT EXPECT THE BEST CHANCE OF SEVERE WEATHER IN THE DELTA REGION FROM THE 10 PM TO 3 AM TIME FRAME...THE NATCHEZ TRACE TO I-55 CORRIDOR TO BE FROM 2 AM TO 5 AM...THEN THE EAST MISSISSIPPI REGION FROM 5 TO 8 AM TUESDAY MORNING. FOR THE SECOND ROUND THE BEST CHANCE OF SEVERE WILL BE ALONG AND NORTH AND EAST OF A GREENVILLE TO JACKSON TO LAUREL LINE. THE TIME FRAME WILL BE FROM 10 AM TO 4 PM. AFTER THE SYSTEM MOVES OUT EXPECT ONLY LINGER SHOWERS FOR TUESDAY EVENING IN THE NORTHEAST...WHICH WILL END BY MIDNIGHT. AS FAR AS POPS ARE CONCERN KEPT HIGH POPS FOR TONIGHT AND WENT CLOSE TO MAV GUIDANCE FOR TUESDAY AND TUESDAY NIGHT. MADE SMALL CHANGES TO MAV GUIDANCE ON TEMPS. AS FAR AS TEMPS ARE CONCERN MADE SOME SLIGHT ADJUSTMENTS TO GUIDANCE. WITH POPS WENT CLOSE TO GUIDANCE ON POPS FOR MONDAY AND MAINTAINED HIGH POPS FOR MONDAY NIGHT. LONG TERM...(WEDNESDAY THROUGH MONDAY)...THIS LONG TERM PORTION OF THE FORECAST WILL BE ALL ABOUT THE COLD FOR WED-FRI THEN SOME MINOR MODERATION OVER THE WEEKEND AS WE TRANSITION AHEAD OF THE NEXT SYSTEM. WED WILL START OFF QUITE RAW AS A SOLID SHIELD OF STRATUS WILL EXIST AND STRONG CAA WILL BE ONGOING. THE AREA WILL START OFF COLD WITH AROUND 30 N TO 37 SE. WITH STRONG CAA THROUGH THE DAY...TEMPS WILL NOT MOVE MUCH AND ONLY EXPECT UPPER 30S N TO MID 40S S AT BEST. THIS COULD ACTUALLY BE A TAD HIGH AS MOST OF THE CWA COULD REALLY STRUGGLE TO SEE 40 DEGREES. THE STRATUS WILL BREAK A BIT...BUT GIVE WAY TO OTHER MID/HIGH LEVEL CLOUDS WED N THROUGH THU. TEMPS WILL SLOWLY FALL WED N WITH MID 20S N TO AROUND 30 SOUTH. CAA WILL STILL BE QUITE DOMINANT ON THU AND AGAIN...THE REGION AMY STRUGGLE TO SEE 40 DEGREES. THE STRONG CANADIAN SFC HIGH WILL SETTLE OVER THE REGION THU N UNDER CLEAR SKIES. EXPECT ONE OF THE COLDEST NIGHTS OF THE YEAR WITH UPPER TEENS TO LOWER 20S AREA WIDE. SFC HIGH SHIFTS EAST ON FRI AS WE SEE ANOTHER TROUGH APPROACH THE AREA ON SAT. FRI WILL OFFER A MUCH WARMER DAY THE THE PREV 2...BUT STILL BE BELOW CLIMO HIGHS. EXPECT LOWER 50S AREA WIDE. ANOTHER SFC HIGH WILL MOVE IN SAT NIGHT AND KEEP THE AREA ON THE COOL SIDE WITH BELOW CLIMO READINGS INTO MON./CME/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM...17 LONG TERM...CME 03
Hazardous weather outlook, Feb 12, 2:48 PM CST, 12 hours 51 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 132048- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 248 PM CST MON FEB 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... SEVERE WEATHER WILL BE POSSIBLE FOR TONIGHT INTO TUESDAY. OVER THE REGION WE ARE EXPECTING TWO ROUNDS OF SEVERE WEATHER. THE FIRST ONE WILL OCCUR FOR TONIGHT. THE SECOND ROUND WILL OCCUR DURING LATE TUESDAY MORNING INTO TUESDAY AFTERNOON ACROSS THE NORTH AND EASTERN PORTIONS OF THE FORECAST AREA. FOR THE FIRST ROUND A STRONG LOW PRESSURE SYSTEM WILL TRACK NORTHEAST...JUST NORTH OF THE REGION TONIGHT INTO THE PREDAWN HOURS TUESDAY. THIS WILL HELP TO DRAW NORTHWARD WARM AND MOIST AIR. THIS WILL COMBINE WITH VERY COLD TEMPERATURES ALOFT PROVIDING STEEP LAPSE RATES AND SUFFICIENT INSTABILITY FOR SEVERE THUNDERSTORMS. A STRONG UPPER DISTURBANCE WILL ACCOMPANY THE LOW PRESSURE SYSTEM AND PRODUCE THE TRIGGER TO GENERATE THESE STORMS. AT THIS TIME THE PRIMARY RISK OF SEVERE WEATHER LOOKS TO BE HAIL...SOME AS LARGE AS QUARTER TO GOLF BALL SIZE. HOWEVER ISOLATED TORNADOES IN THE SOUTHWEST DURING THE NIGHT AND DAMAGING WINDS ELSEWHERE IS NOT OUT OF THE QUESTION. AS FAR AS TIMING IS CONCERNED...10 PM TO 3 AM IN THE DELTA REGION...2 AM TO 5 AM IN THE NATCHEZ TRACE/INTERSTATE 55 CORRIDOR THEN 5 TO 8 AM IN THE EAST. OVERALL...THE BEST CHANCE OF SEVERE WEATHER WILL BE ALONG AND WEST OF INTERSTATE 55 WITH AND ENHANCED AREA ACROSS THE PARISHES OF LOUISIANA SOUTH OF INTERSTATE 20. THE SECOND ROUND OF SEVERE STORMS WILL BE POSSIBLE FROM 10 AM TO 4 PM TUESDAY AS COLDER TEMPERATURES ALOFT MOVE OVERHEAD AND THE ACTUAL COLD FRONT CLASHES WITH 70 DEGREE AIR TEMPERATURES. ONLY A PORTION OF THE FORECAST AREA WILL BE UNDER THE RISK WITH THE SECOND ROUND OF SEVERE STORMS. AREAS ACROSS THE SOUTH WILL SEE A LOW LEVEL CAP DEVELOP AND POSITIONED UNDERNEATH A STRONG JET STREAM. AT THIS TIME AREAS NORTH AND EAST OF A GREENVILLE TO JACKSON TO LAUREL LINE WILL BE UNDER THE PRIMARY RISK OF SEVERE WEATHER. A MORE ENHANCED RISK WILL EXIST FOR AREAS EAST OF A EUPORA TO FOREST LINE. THIS ENHANCED AREA WILL BE UNDER THE GREATEST INSTABILITY AND IN A LOCATION WHERE STORMS WILL HAVE TIME TO MATURE. MOST OF THE SEVERE WEATHER WILL BE IN THE FORM OF QUARTER TO GOLFBALL SIZE HAIL. A SMALLER RISK WILL EXIST IN THE FORM OF DAMAGING WINDS AND POSSIBLY EVEN A TORNADO IF THE LOW LEVEL SHEAR CAN BECOME STRONGER. EVERYONE IS URGED TO STAY ABREAST TO THE LATEST OUTLOOKS AND STATEMENTS CONCERNING THE HAZARDOUS WEATHER EVENT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TONIGHT AND TUESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 13, 3:21 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND DMG 2 N WESSON 31.73N 90.40W
02/13/2007 COPIAH MS LAW ENFORCEMENT
TREES DOWN REPORTED BY LINCOLN COUNTY S.O.
&&
BURSELocal storm report, Feb 13, 3:28 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HAIL 5 W BROOKHAVEN 31.58N 90.53W
02/13/2007 E0.25 INCH LINCOLN MS LAW ENFORCEMENT
SEVERAL REPORTS OF PEA SIZE HAIL REPORTED BY LINCOLN S.O.
&&
BURSEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 2:16 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 29 min |
| Feb 13, 2:37 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 38 min |
| Feb 13, 3:00 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 45 min |
| Feb 13, 3:33 AM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 42 min |
| Feb 13, 3:48 AM CST | Tornado Warning | JAN | Scott, Smith | 27 min |
| Feb 13, 4:06 AM CST | Tornado Warning | JAN | Newton | 39 min |
| Feb 13, 4:07 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 38 min |
| Feb 13, 4:15 AM CST | Tornado Warning | JAN | Jefferson Davis | 27 min |
| Feb 13, 4:35 AM CST | Tornado Warning | JAN | Forrest | 55 min |
| Feb 13, 4:40 AM CST | Tornado Warning | JAN | Lauderdale | 50 min |
| Feb 13, 4:58 AM CST | Severe Thunderstorm Warning | JAN | Marion | 37 min |
| Feb 13, 5:05 AM CST | Tornado Warning | JAN | Kemper | 28 min |
| Feb 13, 5:20 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Feb 13, 5:27 AM CST | Severe Thunderstorm Warning | JAN | Lamar | 33 min |
| Feb 13, 5:46 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 29 min |
| Feb 13, 3:09 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 36 min |
| Feb 13, 3:19 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 41 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.